# SDR UIEA2024112201103

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD DOOR, AFT LOWER CORNER WITH CRACK INDICATION AT THIRD HOLE ON SKIN APPROX 1 O'CLOCK, AND VISUAL CRACK (CONFIRMED WITH HFEC) AT FOURTH HOLE ON SKIN AND BEAR STRAP APPROX. 2 O'CLOCK AND CONTINUE TO APPROX 7 O'CLOCK. (  IT WAS REPAIRED IAW EA 6753A937 REV: 1 DATE: 17MAY24. NO FURTHER DEFECTS NOTED )
